Construction of right nuclear square loop

 In Matrix Science Mathematic (MSMK)


Construction of right nuclear square loop

Journal: Matrix Science Mathematic (MSMK)

Author: Amir Khan, Tahir Khan, Hidayat Ullah Khan, Gul Zaman

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.01.03

Right nuclear square loops are loops satisfying y zz))==(xy)(zz). We construct an infinite family of non-associative non-commutative right nuclear square loops whose smallest member is of order 12.

[space size=”50″]
Pages 01-03
Year 2017
Issue 2
Volume 1
[space size=”50″][headline style=”heading-line” use_underline=”no”]Download[/headline]
[button size=”extralargebold” subtitle=”Download” style=”orange” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-pdf-o” link=”″]PDF File[/button]
[button size=”extralargebold” subtitle=”Download” style=”green” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-code-o” link=””]XMLFile[/button]
Recent Posts
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Start typing and press Enter to search